# SDR 2008UALA00177

- Difficulty date: January 9, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 46,143 hours, 16,550 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 215TS07Y00
- Condition: Worn
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF TOOK 3 ATTEMPTS TO RAISE GEAR HANDLE.  WEAR/PLAY IN THE LANDING GEAR CONTROL HANDLE.  REPLACED THE LANDING GEAR CONTROL HANDLE.  GEAR SWINGS ARE NORMAL.
